| Model Number |
342-10-711 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
01/24/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number cc-00405819_1644408-2023-00477_ft; 342-10-706 and s808 - infection.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
Event or Problem Description
Patient presented yesterday to the er with a fever, and they were able to draw 150cc's of fluid from the knee.Today they underwent a washout with exchange of the polyethylene.